# SDR QXEA200800187

- Difficulty date: January 30, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Loose
- Location: Aileron Trim Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - THE BOTTOM RIVETS ON THE AILERON TRIM ACTUATOR HINGE ARM MOUNTING PLATE ARE LOOSE AND WORKING.  REMOVED AND REPLACED RIVET AT AILERON TRIM ACTUATOR AS PER DHC 8 200 SRM 51-40-11.
